# SDR DALA2024091909220

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 75,301 hours, 28,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6154752) DURING SVC CHK FOUND LEFT AFT CABIN EMERGENCY LIGHTS INOP. R/R BATTERY PACK M1673 AND M1670 PER B737 AMM 33-51, OPS CHECK GOOD.
